| Model Number |
JAZZY SELECT 6 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
Bone Fracture(s) (1870); Hip Fracture (2349)
| Date of Event |
07/05/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This was not a product issue.Consumer was hit by a car while crossing the street.
Event or Problem Description
Consumer's husband alleges his wife was crossing the street in her chair when she was allegedly hit by a car.